# SDR UIEA2019110505858

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,592 hours, 19,072 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL DISPLAYED ON ND, SWITCHED SYS FROM L TO R, ND DISPLAY STATUS MSG "WXR SYS" REMAINED AT SHUTDOWN.( RE-RACKED L WX RADAR T/R. PERFORMED LEFT AND RIGHT WX RADAR OPS TEST PER AMM 34-43-00, BOTH SYSTEMS OK FOR SERVICE.  )
